# SDR AALA202512284809

- Difficulty date: December 25, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 73,064 hours, 34,937 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT ROW 27 ABC INOPERATIVE.  MAINTENANCE FOUND EMERGENCY LIGHT CONNECTOR 7260VC LOOSE, AT ROW 27,  CONNECTED EMERGENCY LIGHT CONNECTOR IAW WDM 33-51-08. OPS CHECK GOOD IAW AMM 33-51-00.
